# SDR QXEA200602261

- Difficulty date: May 10, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR RT OUTBOARD SEAT RAIL STA X476.0 OUTBOARD SIDE HAS A RIVET MISSING.  MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-800-801.
